# SDR UPS02438796

- Difficulty date: July 13, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON CLIMBOUT GOT A BTB TRIP ON NR 2 WITH MOMENTARY FLASH OF FIRE WARNING HAD GCU LT ON GEN PARALLEL SHOWED MOMENTARY FLUX ON AC VOLT.  RESET PWR AOM OPS NORMAL REMAINDER OF FLIGHT.  NOTED TO MMOC INFM NR 2 BTB OK WITH APU PWR AND FIRE WARNING SYS TEST NORMAL.  RAN ENG NR 2 FOR GCU OPR.  CHECKED ALL OK BY FLT CREW.
